# SDR QXEA2013012600182

- Difficulty date: January 26, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 15 HAS AREAS OF CORROSION BS 612.  BLENDED CORROSION IAW RD 8/4-53-884.  MANY AREAS OUT OF LIMITS IAW RD 8/4-53-884 MIN MATERIAL REMAINING .435 ON UPPER CLAW, CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1. MATERIAL LOSS THAT EXCEEDED LIMITS OF RD 8/4-53-884 WERE FOUND TO BE IN LIMITS IAW RD 8/4-53-5168. APPLIED ALODINE IAW RD 8/4-53-884. COMPLIED WITH TC RD 8/4-53-5168.
